High blood calcium side effects

Common Questions and Answers about High blood calcium side effects

blood

Avatar f tn I was taking the generic form of Toprol (?) for my high blood pressure, 25 mg and it was giving me problems after being on it for over a year. Horrible dreams, head aches/pressure, and pain in the area of my left kidney. The Dr put me on Bystolic, but it was samples and there is no information on side effects. I have started having stomach problems and acid reflux lately. Can the Bystolic be causing this? What would be other good choices?
Avatar m tn Are there any side effect of taking vitamins(e.g. vitamin D+calcium) for long time as 3 months or more. Does "Omeprazole 20mg" cause any harmful effect in long term use ?
Avatar f tn Two quick questions: is there a difference between high blood pressure and hypertension (I noticed there are 2 different topics listed here) Also, I began taking 12.5mg of atenolol 2x/day - it's only my second day, so in total I took 3 pills. I noticed a feeling of calm come over me, however, I was told it might make me sleepy. I had the opposite reaction.
1464004 tn?1384135733 In general, Calcium Channel Blockers (CCB) are not simultaneously prescribed with Beta Blockers (BB). Yet, had I not gone to an E.P., my Cardiologist was going to prescribe Verapamil (CCB) with a low dose of Atenolol (BB). The first E.P. I went to prescribed the Verapamil, I took it for one day and quit. (going back on Atenolol). The reason was the impression that my heart beats were very strong. I walked to the top of the steps and I felt like I just got off a stress test.
Avatar m tn I think you should go back to your doctor and tell him that the medication you are taking is not agreeing with you. There are so many different kinds of high blood pressure medications that surely he can find one that agrees with you. Also, did he tell you that you can control your blood pressure by diet and exercise? There is no reason for you to feel this way when there are so many medicines for your problem.
4862508 tn?1360796307 I've been taking magnesium glycinate for over a year and haven't noticed any side effects. It's hard for me to see how chelated magnesium could cause cardiac pains, but maybe what you are experiencing is acid indigestion from the amino acid component. You could try magnesium oxide, but it tends to cause loose bowels. Regardless of how or why the magnesium taureate is causing your side effect symptoms, it sounds like it's not going to work well for you or your mom.
Avatar m tn I am not a doctor, however, I understand that hyperparathyroidism can result in calcium being removed from the bones. This will in turn elevate your blood calcium levels. Most people have four parathyroid glands. They are very tiny and located in the throat where the thyroid gland is located. Hyperparathyroidism can be caused by one of the parathyroid glands developing a tumor.
1616588 tn?1298639117 Please voice your concern to your physician, do not EVER sit in silence and hope the side effects will go away. This could be serious!!! Again, SEE YOUR PHYSICIAN,and do let me know.
Avatar m tn What I understand is that beta blocker have usually mild side-effects when they are give to people with high blood pressure... BUT in my case, my blood pressure is lower to normal only and rarely in the high range (only when i'm in a middle of a panic attack or in a situation where I feel trap). So when the blood pressure is already low to normal, then the beta blockers have more side-effects for sure.
Avatar m tn t have any side effects. I believe it is a very, very safe drug. It controlled my slightly high blood pressure and numerous pvcs. For some reason it just stopped working, which I think was a gradual thing. Last summer I had bigeminy pvcs and my blood pressure was creeping up. I have now switched to toprol which is working well. You need to take things slowly and wait and see. Who knows, they may come up with a great drug that we will all switch to before 10 years go by.
768044 tn?1294223436 If so, what calcium channel blocker did you try and did you have any side-effects? Did it help your migraines? I am curious about calcium channel blockers because I have tried antidepressants, anticonvulsants and betablockers already, as well as botox.
Avatar f tn You have a lot of variables going on. Your blood pressure must run high overall? One reading wouldn't necessarily mean it's high. I was offered Lisinopril, I thought it was for high blood pressure, while I was hospitalized for a-fib last fall. I was already on an anti-arrythmic and a beta blocker and a couple of other unrelated drugs. Anyway they offered me Liprinosil and I declined to add yet another drug. My cholestersol is about the same as yours and I'm on crestor for that.
Avatar m tn The data are inconclusive and I have never heard of anyone having an increased level of cholesterol due to blood pressure meds. Your LDL is very high and HDL is low, I would considers some lifestyle changes that include diet and exercise as well as a statin to help get these numbers down because high cholesterol and high BP are two modifiable risk factors and both will be benefited by diet and exercise.
589461 tn?1286432865 yes it can have some side effects such as those for some people. It's a calcium channel blocker and so it affects the function of smooth muscle tissue found in both the heart and arteries. To constrict (to raise blood pressure), arteries take calcium from the blood through tiny channels in the artery wall. These medications restrict that ability. I am quite surprised that you are on these for blood pressure because I thought the preferred method was beta blockers and/or ace inhibitors.
Avatar f tn s size aspirin daily to avoid the chance of high bood pressure go very high again. I am concern for the side effects of the medication.
Avatar n tn 1 magnesium to calcium for this purpose; the regular ratio is 2:1 calcium to magnesium.
Avatar f tn humans are not designed to drink cows or other animals milk all life, not healthy dairies have too much calcium that is not fixed into bones unless vit k and vit d are balanced.to us taking high dose vit d3 (high dose is 20.000-40.
Avatar m tn t have side effects on diabetes its a beta blocker and it treats high blood pressure and it helps people to that have problems with there heart and as well it prevents blood clots
Avatar f tn This has been increased to 40mg but the pain from my hiatus hernia is still present specially in my back and loads of indigestion , starts after breakfast been on these now since a week this thursday but have found that my ankles have swollen and my feet also get wheezy saw from sheet in pills that these are rare side effects so cannot decide whether to go back doctor.or not it is beginning to make me fed up.
Avatar m tn Some people have serious problems with the side effects of beta blockers on their libido. You may want to discuss changing to a Calcium Channel Blocker. The general advice is to not stop taking BB (or any medication) until you discuss with your doctor.
Avatar n tn My total score was 1207, and a risk for heart event within a year was high. As ed stated it serves no useful purpose just to view the degree of calcium because the information provided is what would be assumed an treated without a ct scan. Your score is very good if total, but it is marginal if that score is one of the 4 arteries viewed. However, included with the scan of my coronary arteries was a view of the pulmonary system, ascending, arch, and decending aorta.
Avatar f tn of Vitamin D and did you have any side effects? I looked up drug interactions and it stated that one of my blood pressure medicines with HCTZ could have a reaction.